MathSciNet Relay Station
MathSciNet bibliographic data
MR3053862 65M70 (65M12)
Mohammadi, Reza B-spline collocation algorithm for numerical solution of the generalized Burger's-Huxley equation. Numer. Methods Partial Differential Equations 29 (2013), no. 4, 1173–1191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement